Analysis and control of switched linear systems via modified Lyapunov–Metzler inequalities
Article first published online: 13 AUG 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 24, Issue 2, pages 276–294, 25 January 2014
How to Cite
Duan, C. and Wu, F. (2014), Analysis and control of switched linear systems via modified Lyapunov–Metzler inequalities. Int. J. Robust Nonlinear Control, 24: 276–294. doi: 10.1002/rnc.2886
- Issue published online: 18 DEC 2013
- Article first published online: 13 AUG 2012
- Manuscript Accepted: 9 JUL 2012
- Manuscript Revised: 17 MAY 2012
- Manuscript Received: 11 DEC 2011
- NASA. Grant Number: NNX07AC40A
- NSF. Grant Number: 1200242
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!